# SDR R61A2021083100682

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 44,965 hours, 28,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 5111
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 29,832 hours, 20,485 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT. R&R FWD RH SIDE EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
